# SDR KCSA201212131211

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 3,814 hours, 667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR EMERGENCY SILL LIGHT DOES NOT COME ON DURING TEST.
